I am 46 years old. I am a SVT (supraventricular tachycardia) patient since last 13 years.Before last four months,
I never had more than two SVT attacks in a year. Then four months earlier, I got pulse missing problems. The doctor
told me it's PVC. And there is nothing to worry. But then I have to face an increase in SVT attacks and now I get
5-25 SVT attacks per day which lasts from 2-3 minutes to long duration. And after every 3-4 days, they won't stop
without the injection (isoptin). I have been using Calan 40-mg and now I am using Calan SR 120-mg, Ascard 75-mg and
Vitamin-E daily for last three months.
Conclusion-Stress test is Positive for exercise induced ECG changes. No clinical angina provoked during exercise.
Adequate hemodynamic response. Average effort tolerance.
Conclusion- Exercise myocardial SPECT stury at 47% predicted HR and 7.2 METS is positive for medium sized inducible
ischemia of mild severity involvin inferior wall.
Now I want to know what is my best option considering my situation.
If you think my reports will help, I can scan them too.
I don't like to recommend this drug to anyone, but it did work for me. I had SVTs so bad in 2007 that I was feeling dizzy and faint a lot. I was put on Amiodarone for this. There are awful side effects that can develop, so I had to be monitored while taking the drug. There can be adverse effects on the liver and eye sight. The drug worked for me, but after 9 months I decided I didn't want to take the drug anymore. I haven't had any return of the SVT. I could actually feel the missed beat in my wrist. I hope you can get some help and answers soon. Contine to follow up with your doctor. Take care,, Ally
I had PSVT attacks and the beta blockers the Cardio gave me did not make a difference so I went to see a Cardio Specialist that only works with the Electric part of the heart. They call themselves Electrophysiologist. He did mapping on my heart and then Cardiac Ablation and ablated an extra AV node that was causing the PSVT's. I still get PAC's and PVC's but that is harmless and I don't worry about that to much. I also used to get syncope episodes, before the Ablation.
I would definitely recommend going for Mapping and if needed, Cardiac Ablation - but only done through a very good Electrophysiologist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.